Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Feeling tired and sleepy, eyes strained. Reason? - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Good evening
Doctor:Please proceed with your query
User:Hi Doctor.. Good Evening
Doctor:How are you doing?
User:I am fine thanks for asking... How about you???
Doctor:I am doing good
Doctor:Thank you too
Doctor:Please proceed with your query
User:I am feeling kind of tired and sleepy by this time in the evening from past few days.. i am having good sleep at night...
User:eyes are kind of strained and pains a bit
Doctor:It seems like you are getting exhausted
Doctor:May I know your age?
Doctor:Is this Srikanth?
Doctor:What time do you have lunch srikanth?
User:around 1PM
Doctor:That is good
Doctor:You need to have a light snack at around 4 pm or say at 5pm too
Doctor:You can eat a fruit or take a fruit juice at this time
Doctor:I do not see that you need any medication for this
User:yes, i am actually having fruit salad and juice in the evening time(at 5PM) every day
Doctor:Eyes also get strained because of improper work habits
Doctor:That is great
Doctor:You will get a break too at this time
Doctor:May I know your work timing?
User:My shift timing is from 3:30PM to 12:30 AM
Doctor:Do you get tired at this time like say 5 30 pm everyday?
User:yes.. that too from past few days only...
Doctor:It seems like stress XXXXXXX
User:I am working in this shift from past 2 years, but never had this kind of problem...
Doctor:Do you have any associated fever?
Doctor:I see
User:mild headache
Doctor:Are you eating regularly on time, all your meals?
Doctor:DO you also feel tired at other times in the day?
Doctor:Have you lost weight recently?
User:Yes, Breakfast at around 10AM, lunch at 1PM and dinner at 9:30PM...
User:no, i am not feeling tired in any other time..
Doctor:Have you lost weight recently?
User:Yes, i am on diet and had reduced weight
User:around 4 kgs in past few months
Doctor:What is your current weight?
Doctor:May I know your height?
User:5.7 inches
Doctor:Your weight seems to be fine
Doctor: XXXXXXX I do not see any problem in you
Doctor:I would suggest you these
Doctor:1. Take Capsule Becosules one capsule everyday after lunch for 3 weeks
Doctor:2. Take adequate rest
Doctor:You need to have 6 hours of undisturbed sleep
Doctor:3. Drink lot of fluids, juices
Doctor:4. Consume fruits
Doctor:5. Do some physical activity for 40 min
Doctor:If you do not feel fine after 2 weeks
Doctor:Then get yourself examined by a General Physician
Doctor:Are you following me?
User:One question
Doctor:Please ask me
User:i usually work on the computer early in the morning(after getting up) and again after coming to office till 12:30AM... Can this be the cause?
Doctor:Yes, of course
Doctor:It has a lot of effects
User:i usually sleep at 1:AM and wakeup at 9:30AM
Doctor:Try not to use computer at home as much as possible
Doctor:Indulge in some kind of physical activity at this time
User:ok thanks...
Doctor:Is there anything else you would like to ask me?
User:nope.. I am fine, i will follow all your suggestions...Thanks a lot, Its really nice talking to you...
Doctor:Thank you for consulting me
Doctor:Take care
Doctor:Pleasure with me too
Doctor:Bye for now
User:Thanks...Have a nice day . Bye
Doctor:Have a nice day, you too
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor